Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Heights of algebraic points lying
on curves or hypersurfaces


Author: Wolfgang M. Schmidt
Journal: Proc. Amer. Math. Soc. 124 (1996), 3003-3013
MSC (1991): Primary 11G30
MathSciNet review: 1343724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our first aim will be to give an explicit version of a generalization of the results of Zhang and Zagier on algebraic points $(x,y)$ with $x+y+ 1 = 0$. Secondly, we will show that distinct algebraic points lying on a given curve of certain type can be distinguished in terms of some height functions. Thirdly, we will derive a bound for the number of points on such a curve whose heights are under a given bound and whose coordinates lie in a multiplicative group of given rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11G30

Retrieve articles in all journals with MSC (1991): 11G30


Additional Information

Wolfgang M. Schmidt
Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309-0395
Email: Schmidt@Euclid.colorado.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03519-8
PII: S 0002-9939(96)03519-8
Received by editor(s): March 27, 1995
Additional Notes: The author was supported in part by NSF grant DMS–9401426.
Communicated by: William W. Adams
Article copyright: © Copyright 1996 American Mathematical Society